MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18785
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Extubate (2402); Low Oxygen Saturation (2477)
Date of Event 06/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device showed a drop in saturation as well as air leak when extubation was performed; it was verified that the cuff was leaking.The problem was initially being detected after intubation sometimes on the same day, others after 24 hours.As the problem became a constant, the teams routinely checked the pressure of the cuff using the cuffnometer, and then the faults started to be detected.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key10776785
Report Number2936999-2020-00816
Device Sequence Number3385843
Product Code BTR
UDI-Device Identifier10884522007627
UDI-Public10884522007627
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18785
Device Catalogue Number18785
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;